it was confirmed by the test few months ago that i had diabetesmy sugar level was 176 before and 325 pp but immediately after i took tablets within a weeks time imy sugar level became normal and till now it is normal and infact when i take the tablet i used be very dull and sometimes i get headach and body ach after me stopping it it was normal now my face pains at times.what could be the real problem an dwhat kind of test i can do,i have sinus and neck pain
i am not a physican, but the mom of a type one diabetic. i would suggest that you call your primary care pphysican and let him know what is going on. he/she might suggest seeing and EMT , but they would be the best to advise you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.